RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 2, Pages 90–92 (Mi faa706)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Peano's Theorem Fails for Infinite-Dimensional Fréchet Spaces

S. A. Shkarin

M. V. Lomonosov Moscow State University

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:2, 149–151

Bibliographic databases:

UDC: 513.937
Received: 22.07.1991

Citation: S. A. Shkarin, “Peano's Theorem Fails for Infinite-Dimensional Fréchet Spaces”, Funktsional. Anal. i Prilozhen., 27:2 (1993), 90–92; Funct. Anal. Appl., 27:2 (1993), 149–151

Citation in format AMSBIB
\Bibitem{Shk93}
\by S.~A.~Shkarin
\paper Peano's Theorem Fails for Infinite-Dimensional Fr\'echet Spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 2
\pages 90--92
\mathnet{http://mi.mathnet.ru/faa706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1251174}
\zmath{https://zbmath.org/?q=an:0820.47048}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 2
\pages 149--151
\crossref{https://doi.org/10.1007/BF01085989}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ME86400011}


Linking options:
  • http://mi.mathnet.ru/eng/faa706
  • http://mi.mathnet.ru/eng/faa/v27/i2/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Shkarin, “Counterexample to Peano's theorem in infinite-dimensional $F'$-spaces”, Math. Notes, 62:1 (1997), 108–115  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:299
    Full text:96
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020